# SDR HEEA955798

- Difficulty date: September 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- System (JASC): 3451 · DME/TACAN System
- Part: Indicator
- Part number: 066106902
- Condition: Failed
- Location: Cockpit Dme
- Component: KDI573
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR WILL NOT COME ON. DIGITS WERE A LITTLE DIM.  REPLACED WEAK DISPLAY DS901, FADED DISPLAY LENS AND WEAK V901 PHOTOCELL.  UNIT BENCH CHECK GOOD.
